Nilpotent groups with three conjugacy classes of non-normal subgroups

Document Type: Research Paper

Author

Department of Mathematics, University of Tabriz' P.O.Box 51666-17766

Abstract

‎Let $G$ be a finite group and $\nu(G)$ denote the number of conjugacy classes of non-normal subgroups of $G$‎. ‎In this paper‎, ‎all nilpotent groups $G$ with $\nu(G)=3$ are classified‎.
 

Keywords

Main Subjects



Volume 40, Issue 5
September and October 2014
Pages 1291-1300
  • Receive Date: 13 July 2013
  • Revise Date: 21 September 2013
  • Accept Date: 24 September 2013